Facebook Pixel

Morning after pill

By January 8, 2015 - 5:02pm
Rate This

I have taken the morning after pill. I'm assuming I'm bleeding as a side effect of this pill. However, I am just curious if it really is due to that. Because I had just finished my period 8 days ago. So could it be I got my period again or side effect of the pill?

Add a Comment1 Comments

HERWriter Guide

Hi kitkit

Yes, it's a side effect of the medication that has nothing to do with the period you just had. Most women have this bleeding. You next period may be irregular - another side effect of the medication. It's nothing to worry about. 



January 8, 2015 - 5:18pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!